# SDR SWAA2019120939455

- Difficulty date: November 26, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 74,450 hours, 44,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Bs 747-877
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACKS CORRODED BETWEEN BS. 747 TO BS. 877, LBL 45.   / R&R SEAT TRACK IAW SRM AND DWG.
